ISSN: 2148-4902 | E-ISSN: 2536-4553
Drug-Induced Anaphylaxis in the Emergency Department-A Prospective Observational Study [North Clin Istanb]
North Clin Istanb. Ahead of Print: NCI-56667 | DOI: 10.14744/nci.2021.56667

Drug-Induced Anaphylaxis in the Emergency Department-A Prospective Observational Study

Fatma Sari Dogan1, Vehbi Ozaydın2
1Emergency Medicine Clinic, Fatih Sultan Mehmet Education and Research Hospital, Istanbul, Turkey
2Emergency Medicine Clinic, Medeniyet University, Göztepe Education and Research Hospital, Istanbul, Turkey

Introduction: Anaphylaxis; is an acute, life-threatening, systemic hypersensitivity reaction. It is usually triggered by drugs, foods, and insect stings. The primary objective of our study is to determine the factors affecting drug-induced anaphylaxis in order to contribute to early diagnosis and treatment in these patients.
Method: Patients over 18 years old who were diagnosed drug induced-anaphylaxis in the xxx Hospital within a period of 1 year were evaluated prospectively. Patients demographical data, etiological factors, clinical findings, treatment information were recorded.
Results: 44 patients were enrolled in the study of which 25 (56.8%) were female. The median age of women and men was 54 (min: 22, max 82), and 44 (min 18, max 82), respectively. 23 (52%) of them had a history of anaphylaxis. The most common causes of drug induced-anaphylaxis were antibiotics (36%), nonsteroidal anti-inflammatory drugs (18%) respectively. Adrenaline was applied to 17 (38%) of the patients in the treatment.
Conclusions: Antibiotics were the most common drugs causing drug induced-anaphylaxis and adrenaline was underused which is the first-line treatment in the anaphylaxis. Some clinicians refrain from administering adrenaline. The reasons underlying this approach should be investigated.

Keywords: Anaphylaxis, drug-induced anaphylaxis, adrenaline, Naranjo score, emergency

Acil Serviste İlaca Bağlı Anaflaksi-Prospektif Gözlemsel Çalışma

Fatma Sari Dogan1, Vehbi Ozaydın2
1Fatih Sultan Mehmet Eğitim ve Araştırma Hastanesi Acil Tıp Kliniği, İstanbul
2Medeniyet Üniversitesi, Göztepe Eğitim ve Araştırma Hastanesi, Acil Tıp Kliniği, İstanbul

Giriş: Anaflaksi; akut gelişen, hayatı tehdit edebilen, sistemik bir aşırı duyarlılık reaksiyonudur. Genellikle ilaçlara, gıdalara ve böcek sokmalarına bağlı tetiklenir.
Çalışmamızın amacı ilaca bağlı gelişen anaflaksiye etki eden faktörleri araştırmak ve bu hastalarda erken tanı ve tedaviye katkı sağlamaktır.
Metod: Prospektif bir çalışma olup 1 yıl suresince xxx Hastanesi acil servisinde ilaca bağlı anaflaksi tanısı alan 18 yaş üzeri olgular değerlendirilmiştir. Hastaların demografik verileri, etiyolojik faktörler, klinik bulgular, tedavi bilgileri kaydedilmiştir.
Bulgular: Çalışmaya 25 (%56,8) i kadın toplam 44 hasta dahil edildi. Kadınlarda yaş ortanca değeri 54 (min: 22, maksimum 82), erkeklerde yaş ortanca değeri 44 ( min 18, max 82) idi. 23 (%52)’ ünün daha önceden de anaflaksi öyküsü vardı. Sırasıyla en sık nedenler antibiyotikler (%36) ve nonsteroid anti-inflamatuvar ilaçlar (%18) idi. Tedavide hastaların 17(%38)’sine adrenalin uygulanmıştı.
Sonuçlar: Antibiyotikler ilaca bağlı anaflaksiye en sık neden olan ilaçlardır. Anaflaksi tedavisinde birinci basamak tedavi olan adrenalin uygulamasının geride kaldığı görülmüştür.Bazı klinisyenler antibiyotik uygulamasından çekiniyorlar. Bunun nedenlerinin araştırılması gerekir. (NCI-2020-0295.R1)

Anahtar Kelimeler: Anaflaksi, ilaca bağlı anaflaksi, adrenalin, Naranjo skoru, acil servis.



Corresponding Author: Fatma Sari Dogan
Manuscript Language: English
LookUs & Online Makale